# SDR ASAA2021100236151

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 53,537 hours, 15,993 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IN WX AND WX +T MODS CONTINUOUSLY SHOWS RETURN LOBES 40 DEGREES LEFT AND RIGHT OF THE NOSE OF THE AIRCRAFT. RETURNS APPEAR SMALL AT LONG RANGE AND MUCH LARGER AT CLOSE RANGE. RADAR APPEARS TO CORRECTLY SHOW WEATHER. GROUNDED - YES. RESET SYSTEM AND PERFORMED GROUND FUNCTION CHECK PER B737-800 AMM 34-43-00-710-802-001, ETOPS GROUND FUNCTIONAL CHECK GOOD.
